PINAR DEL RIO


support babalú


Your donations help fund
our continued operation

do you babalú?

what they’re saying


bestlatinosmall.jpg

quotes.gif

activism


ozt_bilingual


buclbanner

recommended reading





babalú features





recent comments


  • antonio2009: Here is what I wrote about the case in an encyclopedia http://www.latinamericanstudie s.org/academic/Elian-Gonzalez. pdf and...

  • asombra: With every anniversary of this outrage, my contempt deepens for those who actively supported it and the subsequent infamy of...

  • Humberto Fontova: Another valuable Babalu exclusive (in English.)

  • asombra: Arenas wrote this soon after he managed to get the hell out of the Castro corral in 1980. The book “Necesidad de...

  • asombra: In the penultimate sentence of the third paragraph, the phrase “this star of communism” is my translation for...

search babalu

babalú archives

frequent topics


elsewhere on the net



realclearworld

Another Lady in White falls ill after mysterious injection

http://1.bp.blogspot.com/-nacJ0iAhbSw/Tp8LMxOyC5I/AAAAAAAAEXY/99yyR35hJBA/s1600/Rita-Mar%25C3%25ADa-Montes-de-Oca-.jpg

SUPERPOLITICO reports that another Lady in White has fallen desperately ill after suffering a mysterious injection and will have to go to the hospital today. The health of Rita Maria Montes de Oca began to deteriorate quickly after someone injected her with what felt like a hypodermic needle during a violent Act of Repudiation by Castro regime led mobs on her and her fellow Ladies in White. Since the incident, Montes de Oca's health has gotten worse by the day. And now, she and her family feel they have no choice but to admit her into the hospital.

The vile practice of injecting opposition activists during acts of repudiation has been documented all the way back to 2009. Other activists, including Laura Pollan who recently died from an unknown illness, have complained of being punctured with needles and other sharp objects during regime sponsored attacks.

6 comments to Another Lady in White falls ill after mysterious injection